MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed rf pic failed self test.The customer's blood glucose level was 120 mg/dl at the time of incident.The customer reported lost sensors.During troubleshooting the reoccurring alarm was found in the history.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Findings: pump passed displacement test, rewind test, basic occlusion test, prime test, excessive no delivery test, occlusion test, self test and unexpected alarm error test.No alarm noted.Pump passed all operating currents tested within the spec range and passed off no power test.Unit was programmed with test minilink transmitter and the glucose sensor simulator.Unit communicated properly with glucose sensor simulator and display the 100 value properly on display graph.No lost sensor alarm noted.Pump received with cracked reservoir tube lip, cracked case near display window corners and minor scratches on display window noted.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.

Brand Name
530G INSULIN PUMP MMT-751RNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6806107
Report Number2032227-2017-38240
Device Sequence Number1083087
Product Code OZO
UDI-Device Identifier00643169507982
UDI-Public(01)00643169507982
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAL
Device Catalogue NumberMMT-751RNAL
Device Lot NumberA3751RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 07/23/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight178